Two months ago, I underwent tooth cleaning by a dentist, and they have damaged my gums. Because of this teeth cleaning, I have further symptoms:
I have a burning sensation on the palate and the gums. I am having pressure on my teeth whenever they come in contact with sugar, fruit sugar, and sweeteners.
The gums on my front teeth turned a little brown.
I took Diclofenac (anti-inflammatory) for several days, but there is no improvement.
The gum has covered a little of my front teeth.
There is constant formation of plaque.
The front teeth have become stained.
I have a gland under a tooth on one side. (I do not know if it is related to the rest of the symptoms).
Two days ago, I noticed that the enamel has gone away from the front teeth and also had a mild sore throat and burning sensation.
Also, for five days, I had a small fracture like on the front teeth.
I tried solving my problems with the gum temporarily with the Curaprox Perio Plus mouthwash. For the enamel, I use elmex erosion protection toothpaste and Regenerate mouthwash and they helped a bit.
Other products which I use are:
1. Curodont Protect toothpaste and
2. Curodont Repair.
I went to the dentist to repair the enamel defects and to remineralize in-depth, but the changes are not visible. I am looking forward to your answer.
Welcome to icliniq.com.
Sometimes taking too much medication also causes these burning, which you are describing.
I went through all your attachments. (attachment removed to protect patient identity).
For now, I would suggest stopping so many mouthwashes and toothpaste that you are taking regularly and continue with a single light fluoridated toothpaste and nothing in addition for now, no mouthwash and all.
Additionally, drink plenty of water, maintain good oral hygiene. Do not take too much of hot and spicy food, instead increase the intake of fruits and green vegetables.
After brushing and after every meal, clean your mouth with fingers smoothly and reach out to every corner of the mouth.
Avoid carbonated and soda drinks.
Follow up after four days.
Was this answer helpful?|
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it? Read Full »
Query: Hello doctor, My two front bottom teeth are wearing away from the inside (from below upwards). They will soon have the roots exposed and then I will surely lose them. Is there anything I can do to slow down the process? Brushing now seems to accelerate it with chunks coming out!! I have not been to ... Read Full »
Ask your health query to a doctor online?Ask a Dentist Now